# SDR SABA020057

- Difficulty date: May 4, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 26,629 hours, 22,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 101307150
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 881 on flight 5027 from CLT to CVG.  During preflight check a floor emergency light was found inoperative.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
